# SDR 2018FA0000482

- Difficulty date: November 12, 2018
- Submitted: November 15, 2018
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft serial: 7544
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENG NR 2 OIL PRESS LIGHT ON” (ON APPROACH TO SRE) HAS BEEN REPLACED PACKING ON THE CIRCULAR FLANGE OF THE CARBON SEAL HOUSING IAW/AMM 72-60-00/416 IN ENGINE. RUN UP TEST, NO FOUND LEAK IAW AMM 71-00-00.
